Is there anything I can do from home to smooth bumps after Restylane or Juvederm? (Photo)
I initially received 1 syringe or Restylane . I had a few bumps which ended up smoothing out on their own. I got an additional 1/2 syringe one month later to achieve a fuller look, as I didn't have much of a top lip to begin with. This time I tried juvaderm ultra. I have a couple of bumps again but in a slightly more visible place. There are also some places on my lip where the skin isn't as taught . Is there anything I can do from home to smooth it out? Any input is appreciated , thank you !
Doctor Answers 3
Than you for sharing your question. You can massage the bumps where you feel needed. This usually helps smooth out areas that seem too full. If your lips still have an undesirable appearance, then follow up with your doctor for other options. Good luck,
Gentle massage should definitely help smooth out these bumps from the injections. If they still remain, you may need some Vitrase to dissolve them. Best, Dr. Green
Gentle pressure on any small bumps should smooth them out. If that does not work, your dermatologist should be about to help.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.